MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT
Model Number M006L8406920
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during the procedure, the fiber broke towards the tip and fragments fell inside the patient.It was noted that the fragments were retrieved using a grasper.The procedure was completed using another of the same device.There were no patient complications.
 
Additional Manufacturer Narrative
Correction to block b1: adverse event and product problem to product problem.Correction to block b2: outcomes attrib to adv event.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.There was no manufacturing deviations noted that could have contributed to the event reported.A labeling review was performed on the device instructions for use (ifu).The ifu cited: fiber should not be clamped with forceps or other securing instruments as it could result in fiber damage or breakage.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description

Brand Name
FLEXIVA PULSE ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23539150
Report Number2124215-2025-80495
Device Sequence Number21234918
Product Code GEX
UDI-Device Identifier08714729978688
UDI-Public(01)08714729978688
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K210925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006L8406920
Device Catalogue NumberM006L8406920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown